Illinois, 2014

Cold in Illinois, February 3 to 4, 2014

February 3 to 4, 2014 · NWS LOT · 1 event in 1 county or zone

Temperatures fell to -6 F on February 3rd, then to 7 F on February 4th. Three deaths were reported in Cook County.

The toll

Deaths
3
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

Temperatures fell to -6 F on February 3rd, then to 7 F on February 4th. Three deaths were reported in Cook County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Feb 2, 11:29 PM CST, 31 minutes earlier.

Area forecast discussion, Feb 2, 11:29 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1129 PM CST SUN FEB 2 2014

.DISCUSSION...
250 PM CST

MAIN FORECAST CONCERN REVOLVES AROUND POTENTIAL FOR ACCUMULATING
SNOW DURING THE TUESDAY AFTERNOON-WEDNESDAY PERIOD. SEASONABLY
QUIET/COOL LATE WINTER WEATHER PRIOR TO THE MID-WEEK SYSTEM...AND
AGAIN THURSDAY-FRIDAY WITH SPRAWLING HIGH PRESSURE OVER THE REGION.
LONG RANGE MODELS CONTINUE TO INDICATE POTENTIAL FOR ANOTHER SNOW
PRODUCING SYSTEM INTO NEXT WEEKEND...BUT CONTINUE TO SHOW LARGE
SPREAD WITH DEPTH/LOCATION AND TRACK OF ANY RESULTING SYSTEM IN THAT
TIME FRAME.

TONIGHT-MONDAY NIGHT...

SURFACE HIGH PRESSURE RIDGE OVER THE WESTERN MIDWEST THIS AFTERNOON
WILL SLOWLY DRIFT EAST AND WEAKEN ACROSS THE FORECAST AREA THROUGH
MONDAY. DENSE CIRRUS SHIELD CURRENTLY ACROSS THE REGION IS EXPECTED
TO MOVE OFF TO THE EAST THIS EVENING AS UPPER LEVEL JET STREAK
PROPAGATES ACROSS NEW ENGLAND. COMBINATION OF SNOW COVER...CLEARING
SKIES AND LIGHT WINDS WITHIN SURFACE HIGH/RIDGE WILL ALLOW FOR SOME
SUB-ZERO OVERNIGHT LOWS ACROSS NORTHERN IL TONIGHT AND AROUND ZERO
OR LOW SINGLE DIGITS ABOVE ZERO IN CHICAGO/SOUTHEAST CWA BASED ON
LOCAL 925-850 MB TEMP CLIMATOLOGY AND HAVE CONTINUED TO UNDERCUT MOS
MINS FOR TONIGHT. SFC RIDGE OVER AREA MONDAY WILL LIMIT DEPTH OF
BOUNDARY LAYER MIXING...THOUGH CONSIDERABLE SUNSHINE THROUGH THE
MORNING AND EARLY AFTERNOON HOURS SHOULD ALLOW TEMPS CLOSE TO
GUIDANCE NUMBERS DESPITE COOL START AND SNOW COVER. MONDAY NIGHT
MINS ARE A LITTLE TRICKY...WITH MAINLY CLEAR/LIGHT WIND CONDITIONS
EARLY IN THE EVENING EVENTUALLY TRANSITIONING TO INCREASING MID/HIGH
CLOUDS AND EAST/NORTHEAST WINDS OVERNIGHT. TEMPS WILL LIKELY DROP
QUICKLY OVER SNOW COVER MONDAY EVENING...AND MAY RISE/BECOME STEADY
OR VARY UP/DOWN A BIT THROUGH THE NIGHT. EXPECTING MINS TO REMAIN
ABOVE ZERO...THOUGH POSITIVE SINGLE DIGITS TO AROUND 10 DEG EXPECTED
FOR LOWS ALONG THE LINES OF THE COOLER MAV GUIDANCE.

TUESDAY-WEDNESDAY NIGHT...

CLOSED UPPER LOW ALONG THE CALIFORNIA COAST THIS (SUNDAY) AFTERNOON
IS PROGGED TO CURVE ACROSS THE DESERT SOUTHWEST THROUGH
MONDAY/MONDAY NIGHT...WITH A STRONG MID-LEVEL SHORT WAVE PROPAGATING
THROUGH THE BASE OF THE TROUGH AND BECOMING SOMEWHAT NEGATIVELY
TILTED WHILE EJECTING NORTHEASTWARD ACROSS THE SOUTHERN PLAINS ON
TUESDAY. MODEL AGREEMENT IS REASONABLE WITH THIS FEATURE AT THIS
DISTANCE...THOUGH AS WPC NOTES THE WRF-NAM/SREF SOLUTIONS APPEAR TO
BE TOO DEEP WITH THE UPPER TROUGH AND REMAINS A QUICKER OUTLIER
ALOFT. COMPARING THE VARIOUS OTHER GLOBAL GUIDANCE...HAVE GENERALLY
USED A BLEND OF GFS/ECMWF/UKMET/GEM FOR SFC LOW TRACK/TIMING AND QPF
WITH THIS SYSTEM. CONSENSUS OF THESE SOLUTIONS INITIALLY DEVELOPS AN
ELONGATED SURFACE LOW ACROSS THE LOWER MISSISSIPPI VALLEY TUESDAY
AFTERNOON IN RESPONSE TO THE VIGOROUS MID/UPPER LEVEL WAVE...WHICH
THEN DEEPENS AS IT TRACKS NORTHEAST THROUGH THE MID/UPPER OHIO
VALLEY TOWARD SOUTHWEST PENNSYLVANIA BY WEDNESDAY MORNING.

FAIRLY UNIFORM GUIDANCE SUPPORT FOR A WEST-EAST BAND OF SNOW WILL
DEVELOP TUESDAY AFTERNOON FROM WEST-CENTRAL IL EASTWARD ACROSS
MAINLY THE SOUTHERN HALF OF OUR CWA...WITH INCREASING LARGE SCALE
ASCENT AND HEIGHT FALLS DEVELOPING AHEAD OF THE APPROACHING SHORT
WAVE...AS WELL AS INCREASING MID-LEVEL FRONTOGENESIS AND A FAVORABLE
LOCATION FOR STRONG UPPER DIVERGENCE BENEATH THE RIGHT-ENTRANCE
REGION OF THE UPPER JET MAX (ACTUALLY SOME INDICATION OF A BRIEF
COUPLED JET STRUCTURE BETWEEN LEFT EXIT OF APPROACHING JET STREAK
AND RIGHT ENTRANCE OF STRENGTHENING OVER PRE-EXISTING JET MAXIMA
OVER THE GREAT LAKES REGION). STRONG MID/UPPER LEVEL MOIST ADVECTION
DEVELOPS AHEAD OF THE ADVANCING UPPER TROUGH WITH PRECIPITABLE WATER
VALUES PUSHING 0.50 INCHES INT CENTRAL IL BY 00Z WEDNESDAY...WITH
SOME INDICATION OF MESOSCALE BANDING PRODUCING 0.25 QPF AMOUNTS IN
THAT NARROW AFOREMENTIONED CORRIDOR. BEST JET DYNAMICS AND VORTICITY
ADVECTION SLOWLY MOVE TO THE EAST TUESDAY NIGHT...THOUGH AREA
REMAINS WITHIN DEFORMATION PRECIPITATION SHIELD WHICH EVENTUALLY
PULLS OFF TO THE EAST-NORTHEAST OF THE FORECAST AREA DURING
WEDNESDAY MORNING ALLOWING SNOW TO TAPER OFF. BLENDED QPF AS NOTED
COMBINED WITH 12:1 TO 14:1 SNOW/LIQUID RATIOS THROUGH THE EVENT
YIELDS A DETERMINISTIC SNOWFALL FORECAST RANGING FROM 3-3.5" AROUND
ROCKFORD...TO A STRIPE OF 6-7 INCHES ACROSS THE SOUTHERN TWO TIERS
OF COUNTIES OR SO. THIS MATCHES UP NICELY WITH THE WPC WINTER
WEATHER WEATHER DESK AMOUNTS...THOUGH ULTIMATELY MAY VERY WELL SEE A
TIGHTER GRADIENT ALONG THE NORTHERN EDGE OF THE SNOW. WITH
NORTH-NORTHEAST WINDS OFF THE LAKE WE COULD SEE SOME MINOR
LAKE-ENHANCEMENT INTO NORTHEAST IL...THOUGH NOT A PARTICULARLY
FAVORABLE SET-UP AS IN ADDITION TO H8 TEMPS ONLY AROUND -10/-12C THE
LAKE DOES HAVE CONSIDERABLE ICE COVER OVER THE WESTERN SHORE AREAS
AND CLIMATOLOGICAL COLD WATER TEMPS. WINDS DO LOOK TO GUST ABOVE
20 KT AT TIMES TUESDAY NIGHT-WEDNESDAY MORNING WITH SOME
BLOWING/DRIFTING SNOW LIKELY. SNOWFALL THEN TAPERS OFF AND ENDS BY
LATE WEDNESDAY MORNING...WITH POTENTIAL FOR SOME WEAK LINGERING LAKE
EFFECT SNOW SHOWERS INTO NORTHWEST INDIANA AND THE IL/IN STATE LINE
AREA INTO THE AFTERNOON BUT WITH ONLY MINOR ADDITIONAL  ACCUMULATION
EXPECTED DURING THAT TIME. CONTEMPLATED WATCH ISSUANCE FOR SOUTHERN
COUNTIES...THOUGH WITH START OF EVENT STILL LATE 4TH/5TH PERIODS AND
IN AGREEMENT WITH SURROUNDING WFOS TO THE SOUTH/EAST HAVE DECIDED
NOT TO HOIST HEADLINE AT THIS TIME.

WEDNESDAY NIGHT-FRIDAY...

STRONG/COLD HIGH PRESSURE THEN BUILDS SOUTHEAST ACROSS THE PLAINS
AND MIDWEST WEDNESDAY NIGHT...WITH THE CENTER OF THE HIGH EVENTUALLY
PROGGED TO SPREAD EAST ACROSS THE MIDWEST THROUGH FRIDAY. SEASONABLY
COLD WEATHER ANTICIPATED IN THIS REGIME...WITH OVERNIGHT SUB-ZERO
MINS AND DAYTIME HIGHS SINGLE DIGITS/LOW TEENS ABOVE ZERO WEDNESDAY
NIGHT THROUGH FRIDAY. LONGER RANGE SOLUTIONS AGREE IN DEPICTING A
QUICK-MOVING SHEARED SHORT WAVE ALONG THE ELEVATED BAROCLINIC ZONE
ACROSS THE LOWER MISSOURI/LOWER OHIO VALLEYS ON FRIDAY...LIKELY
SPREADING SOME MID/HIGH CLOUD COVER INTO THE WFO LOT CWA AND
POTENTIALLY PRODUCING SOME LIGHT SNOW SOUTH OF THE CWA.

FRIDAY NIGHT-SUNDAY...

MODEL SOLUTIONS DIVERGE SIGNIFICANTLY IN SYNOPTIC DETAILS INTO NEXT
WEEKEND...WITH GROSS AGREEMENT MAINLY ON AN UPPER TROUGH ACROSS THE
WESTERN CONUS MOVING SLOWLY EAST ACROSS THE CENTRAL CONUS THROUGH
THE WEEKEND. WHILE THE POTENTIAL WILL EXIST FOR A COUPLE OF
POTENTIAL SNOW-PRODUCING PRECIP EVENTS ACROSS THE EASTERN 2/3 OF THE
CONTIGUOUS 48 STATES...CURRENT ENVELOPE OF GUIDANCE SOLUTIONS VARY
WILDLY WITH VERY LOW CONFIDENCE IN ANY PARTICULAR SOLUTION AT THIS
DISTANCE. HAVE MAINTAINED LOW CHANCE POPS FOR SNOW FRIDAY NIGHT INTO
SUNDAY FROM PREVIOUS FORECAST WITH NO IMPLIED IMPLICATION OF ANY
DETAIL BEYOND THAT GIVEN HIGH-UNCERTAINTY AND LITTLE MODEL
CONSENSUS.

RATZER

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 06Z...

* NONE.

BMD

//DISCUSSION...UPDATED 06Z...

HIGH PRESSURE IS CENTERED OVER NORTHERN MISSOURI AND IOWA LATE THIS
EVENING AND WILL VERY SLOWLY DRIFT EASTWARD OVER THE NEXT 24 HOURS.
THIS WILL RESULT IN VERY LIGHT EVEN CALM WINDS MUCH OF THE FORECAST
PERIOD FOR THE TERMINALS. SOME CIRRUS IS STREAMING OVERHEAD THIS
EVENING BUT SHOULD SHIFT EAST LATE TONIGHT WITH SKIES BECOMING
CLEAR. THE ONLY MINOR CONCERN WILL BE FOG DEVELOPMENT MAINLY OUTSIDE
THE METRO...WITH A FEW AREA SITES ALREADY SHOWING SLIGHT REDUCTIONS
TO VISIBILITY. GUIDANCE DOES NOT INDICATE ANY WIDESPREAD FOG
DEVELOPMENT OVERNIGHT THOUGH AS THE AIRMASS MAY BE TOO DRY.

BMD

//ORD AND MDW CONFIDENCE...UPDATED 06Z...

* HIGH CONFIDENCE IN ALL FORECAST ELEMENTS.

BMD

//OUTLOOK FOR ORD/MDW FOR 12Z TUESDAY-12Z SUNDAY...UPDATED 00Z...

* TUESDAY...SNOW DEVELOPING MID/LATE AFTERNOON WITH IFR LIKELY.
* TUESDAY NIGHT...SNOW/LIFR. GUSTY NORTHEAST WINDS. BLOWING SNOW
  POSSIBLE.
* WEDNESDAY...SNOW ENDING BY EARLY AFTERNOON. IFR LIFTING TO VFR.
  GUSTY NORTHERLY WINDS SHIFTING NORTHWEST IN THE AFTERNOON.
* THURSDAY AND FRIDAY...DRY/VFR.
* SATURDAY...CHANCE OF SNOW. MVFR/IFR POSSIBLE.

&&

.MARINE...
206 PM CST

HIGH PRESSURE WILL KEEP THINGS QUIET ON THE LAKE THROUGH TUESDAY
MORNING. NORTHERLY GRADIENT WILL FRESHEN UP LATER TUESDAY...POSSIBLY
TO NEAR GALE FORCE LATE TUES NIGHT/EARLY WEDNESDAY...AS GRADIENT
TIGHTENS BETWEEN WEAK LOW MOVING TOWARD THE MID ATLANTIC AND A
MAMMOTH HIGH BUILDING SOUTH INTO THE NORTHERN AND EASTERN U.S.
MODERATE WESTERLY WINDS ARE LIKELY TO PERSIST THROUGH THE END OF THE
WEEK WHILE LAKE MICHIGAN LIES ON THE PERIPHERY OF THE STRONG HIGH
OVER THE CENTRAL U.S.

IZZI

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Feb 2, 3:26 PM CST, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
326 PM CST SUN FEB 2 2014

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
032130-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
326 PM CST SUN FEB 2 2014 /426 PM EST SUN FEB 2 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A WINTER STORM SYSTEM WILL MOVE THROUGH THE OHIO VALLEY REGION
TUESDAY INTO WEDNESDAY...AND WILL PRODUCE ACCUMULATING SNOW ACROSS
NORTHERN ILLINOIS AND NORTHWEST INDIANA. AT THIS TIME...IT APPEARS
THE GREATEST ACCUMULATIONS WILL BE ALONG AND SOUTH OF THE INTERSTATE
80 CORRIDOR...GRADUALLY TAPERING TO LESSER AMOUNTS NORTH INTO
SOUTHERN WISCONSIN.

ARCTIC AIR WILL RETURN TO THE MIDWEST IN THE WAKE OF THE MID WEEK
STORM SYSTEM. WIND CHILL READINGS WILL LIKELY APPROACH 25 BELOW
ZERO AROUND SUNRISE THURSDAY...AND AGAIN EARLY FRIDAY MORNING.

THERE IS A CHANCE OF A PERIOD OF ACCUMULATING SNOW FRIDAY NIGHT
INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-032130-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
326 PM CST SUN FEB 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT
TUESDAY NIGHT INTO WEDNESDAY. A FEW GALE FORCE GUSTS ARE POSSIBLE
TUESDAY NIGHT INTO WEDNESDAY MORNING.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-032130-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
326 PM CST SUN FEB 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FEW GALE FORCE GUSTS ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY
MORNING.

FREEZING SPRAY IS LIKELY TUESDAY NIGHT INTO WEDNESDAY MORNING.

&&

RATZER/IZZI

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

Event by event

1 cold/wind chill. Local standard time, as filed.

Cold/Wind Chill, Cook

When
February 3, 12:00 AM CST to February 4, 11:59 PM CST
Where
Cook forecast zone
Deaths
3 direct, 0 indirect
Reported by
County Official

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Cold/Wind Chill, Cook2014-02-0379MaleUnknownDirect
Cold/Wind Chill, Cook2014-02-0473MalePermanent HomeDirect
Cold/Wind Chill, Cook2014-02-0496FemalePermanent HomeDirect

What these are

Cold/Wind Chill
Cold or wind chill below warning criteria that caused deaths, injuries or damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2014Every state in 2014This day in weather historyWarnings in Illinois, February 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 505476.